# SDR K11A2022090500157

- Difficulty date: September 5, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 60,020 hours, 40,132 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 5893543150
- Part serial: 12065H0070
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: FIRST OFFICERS WINDSHIELD CRACKED IN FLIGHT. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R&R R1 WINDOW IAW B737 AMM 56-11-11 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME
